Library

Normal view MARC view ISBD view

Propiedades asintóticas de los estimadores de mínima distancia con covariables / González Manteiga, W., Presedo Quindimil, M. A.

By: González Manteiga, WenceslaoIcon.
Contributor(s): Presedo Quindimil, Manuel AIcon.
Material type: Article DetailArticleAnalítiques: Document fontSubject(s): Estimació estadísticaSearch IconOnline resources: Accés al document In: Qüestiió quaderns d'estadística, sistemes, informàtica i investigació operativa Vol. 15, núm. 2 (1991), p. 139-161
No physical items for this record

There are no comments for this item.

Log in to your account to post a comment.